How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 4069
Experience:  30 years practice in general and cosmetic dermatology
Type Your Dermatology Question Here...
dermdoc19 is online now
A new question is answered every 9 seconds

Nair, For several years i have a skin problem, which have

Customer Question

Hi doctor Nair,
For several years i have a skin problem, which have been taking place particularly much in the underpants area. The groin has been upset, and sometimes the problem becomes bigger.
About two weeks ago i developed a ring of about an inch, which has become a large odd shaped spot that grew towards the hip bone.
My doctor advised to take fluconazol pills, 200mg. apply Daktarin cream on the spot,and daktarin spray when i was out of cream.
During treatment the spot was still growing.
Do you think this is the right approach? I dont have a clue of what might be going on.
Submitted: 1 month ago.
Category: Dermatology
Expert:  Dr. Pravin replied 1 month ago.


Welcome and Thank you for your query posted.

My name is***** and being a Skin, Hair and Nail specialist I would be able to provide you with an appropriate solution to your concern.

Please note that my Goal is to provide you with an Excellent Service .

Before I answer your question I would like to get some more information:

I am a Dermatologist by profession and I would be in a better position to help you in your query. Would you like me to help or answer further ?

Please note that the answer provided is for information purpose only and does not substitute a Doctor - Patient Consultation in Clinic

Customer: replied 1 month ago.
Hello, sure! Please take a look at the pictures i have just added.
Customer: replied 1 month ago.
I would like to add that the affected skin is really flaky now. If i'm scratching,there's a cloud of skin residue flying around.
Out of my pants comes a muff smell... sorry for that gross detail but it might matter.
Expert:  Dr. Pravin replied 1 month ago.

Thank you very much for all the details provided.

The spots look very much like a fungal infection . However , I believe the approach is not right.

They should take a fungal skin scraping from the skin of the scales and they should be sent microscopy and culture.

The resistance of the fungal should be checked for.

Then the appropriate drugs should be started.


Dr Pravin

Customer: replied 1 month ago.
Thanks! Both a scraping and a biopsy have been taken for research. I will keep you posted if you want to. Best regards
Expert:  Dr. Pravin replied 1 month ago.

Thank you so much for your reply.

Would you like to leave me a feedback for my opinion provided ?

Do you want me to release the rating service application now?

Best regards

Dr Pravin

Related Dermatology Questions